# SDR ASOA2015070713268

- Difficulty date: June 10, 2015
- Submitted: July 7, 2015
- Operation: Air carrier
- Aircraft: N923EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7826
- Aircraft time: 25,156 hours, 24,435 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FRAME BS 349  STR 26R-25L.  REMOVED CORROSION  IAW SRM 53-00-00.
